1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Rhabdomyolysis After Ingestion of "Foxy" an Hallucinogenic Tryptamine Derivative (2006)

Rhabdomyolysis After Ingestion of "Foxy" an Hallucinogenic Tryptamine Derivative (2006)

  1. Jatelka
    Mayo Clinic Proceedings 2006 Apr;81(4):550-1

    Alatrash G (http://www.ncbi.nlm.nih.gov/sites/e...l.Pubmed_DiscoveryPanel.Pubmed_RVAbstractPlus), Majhail NS (http://www.ncbi.nlm.nih.gov/sites/e...l.Pubmed_DiscoveryPanel.Pubmed_RVAbstractPlus), Pile JC (http://www.ncbi.nlm.nih.gov/sites/e...l.Pubmed_DiscoveryPanel.Pubmed_RVAbstractPlus).

    "Foxy methoxy" (chemical name, 5-methoxy-N,N-diisopropyltryptamine) is a hallucinogenic tryptamine that has been abused with increasing frequency since its appearance in the late 1990s. Like other drugs in this class, foxy frequently produces feelings of euphoria, disinhibition, and auditory as well as visual hallucinations. The drug has been linked to adverse effects, including restlessness, agitation, gastrointestinal distress, and muscle tension. In light of the relatively recent advent of foxy as a drug of abuse and given the inability of commercial toxicologic screening tests to detect the presence of hallucinogenic tryptamines, additional adverse effects seem probable. We report ingestion of foxy by a healthy 23-year-old man that resulted in rhabdomyolysis and transient acute renal failure.